The formal completion of the second Chow group, a K-theoretic approach
Journées de géométrie algébrique de Rennes - (Juillet 1978) (II) : Groupes formels, représentations galoisiennes et cohomologie des variétés de caractéristique positive, Astérisque no. 64  (1979), p. 149-168
@incollection{AST_1979__64__149_0,
     author = {Stienstra, Jan},
     title = {The formal completion of the second Chow group, a $K$-theoretic approach},
     booktitle = {Journ\'ees de g\'eom\'etrie alg\'ebrique de Rennes - (Juillet 1978) (II) : Groupes formels, repr\'esentations galoisiennes et cohomologie des vari\'et\'es de caract\'eristique positive},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {64},
     year = {1979},
     pages = {149-168},
     zbl = {0428.14004},
     mrnumber = {563469},
     language = {en},
     url = {http://www.numdam.org/item/AST_1979__64__149_0}
}
Stienstra, Jan. The formal completion of the second Chow group, a $K$-theoretic approach, in Journées de géométrie algébrique de Rennes - (Juillet 1978) (II) : Groupes formels, représentations galoisiennes et cohomologie des variétés de caractéristique positive, Astérisque, no. 64 (1979), pp. 149-168. http://www.numdam.org/item/AST_1979__64__149_0/

[1] Artin, M.- Supersingular K3-surfaces ; Ann. Sci. École Norm. Sup. 4e série, t. 7, 1974, p. 543-568. | Article | MR 371899 | Zbl 0322.14014

[2] Artin, M. & Mazur, B.- Formal groups arising from algebraic varieties, Ann. Sci. École Norm. Sup. 4e série, t 10, 1977, p. 87-132. | Article | MR 457458 | Zbl 0351.14023

[3] Bass, H. & Murthy, P.- Grothendieck groups and Picard groups of abelian group rings, Ann. of Math. vol. 86, 1967, p. 16-73. | Article | MR 219592 | Zbl 0157.08202

[4] Bloch, S.- K 2 of artinian Q-algebras with applications to algebraic cycles, Comm. Algebra, vol. 3, 1975, p. 405-428. | Article | MR 371891 | Zbl 0327.14002

[5] Bloch, S.- Algebraic K-theory and crystalline cohomology, Publ. Math. I.H.E.S. n° 47, 1977, p. 187-268. | MR 488288 | Zbl 0388.14010

[6] Bloch, S.- Some formulas pertaining to the K-theory of commutative group schemes, J. Algebra, vol. 53, 1978, p. 304-326. | Article | MR 502630 | Zbl 0432.14014

[7] Deligne, P. - Théorème de Lefschez et critères de dégénérescence de suites spectrales, Publ. Math. I.H.E.S. n° 35, p. 107-126. | Zbl 0159.22501

[8] Grothendieck, A. - Groupes de Barsotti-Tate et cristaux de Dieudonné, Sem. Math. Sup. 1970, Presses de l'Université de Montréal, 1974. | MR 417192 | Zbl 0331.14021

[9] Illusie, L. - Complexes de De Rham-Witt, these proceedings.

[10] Van Der Kallen, W.- Sur le K 2 des nombres duaux, C. R. Acad. Sci. Paris t. 273, 1971, Série A, p. 1204-1207. | MR 291158 | Zbl 0225.13006

[11] Keune, F. - The relativization of K 2 , preprint, to appear in J. Algebra. | MR 511460 | Zbl 0403.18009

[12] Lazard, M.- Commutative formal groups, Lecture Notes in Math, 443, Springer Verlag, Berlin. | MR 393050 | Zbl 0304.14027

[13] Loday, J.-L.- Cohomologie et groupes de Steinberg relatifs, preprint, to appear in J. Algebra. | MR 511461 | Zbl 0391.20040

[14] Maazen, H. & Stienstra, J.- A presentation for K 2 of split radical pairs, J. Pure Appl. Algebra 10, 1977, p. 271-294. | Article | MR 472795 | Zbl 0393.18013

[15] Oda, T. - The first de Rham cohomology group and Dieudonné modules, Ann. Sci. École Norm. Sup. 4e série, t. 2, 1969, p. 63-135. | Article | MR 241435 | Zbl 0175.47901

[16] Quillen, D.- Higher algebraic K -theory I, In: Algebraic K -theory I , Lecture Notes in Math. 341, Springer Verlag, Berlin. | MR 338129 | Zbl 0292.18004

[17] Schlessinger, M.- Functors of Artin rings, Trans. Amer. Math. Soc. 130, 1968, p. 208-222. | Article | MR 217093 | Zbl 0167.49503

[18] Serre, J.-P. - Sur la topologie des variétés algébriques en caractéristique p , Int. Symp. de Top. Alg., Mexico, 1956. | MR 98097 | Zbl 0098.13103

[19] Stienstra, J.- Deformations of the second Chow group, a K -theoretic approach, Thesis, Utrecht, September 1978.